Results 1 to 4 of 4

Hybrid View

  1. #1
    New Member

    Join Date
    Jun 2014
    Posts
    11

    Switching from Diane-35 to Yaz/Yasmin

    I am on Diane-35 right now but it's not available where I moved. I was prescribed with Diane for my hormonal acne and as a contraceptive as well. Will switching to a lower dose pill like Yaz, which is widely available her, make my skin breakout again?

  2. #2
    Dear janna,

    It would be best to talk this through with your doctor who knows your full medical history.

    Generally speaking, Yaz is also used (as well as Diane-35) to help control acne so you may not have any problems. However, there may be an adjustment period and it also depends on the severity of your acne.

    Warm wishes,
    LJ

  3. #3
    New Member

    Join Date
    Jun 2014
    Posts
    11
    Hi LJ,

    I would probably visit a doctor soon to ask for opinion and get a prescription as well. It's just frustrating to know it's not available here.

    Thanks,
    Janna

  4. #4
    That must be difficult when you have lots to sort out and adjust to at the moment.

    I hope it all gets sorted quickly,
    LJ

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •